| Model Number |
X SERIES |
| Medical Device Problem Codes |
Loss of Power (1475); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunctions of "shut down" was observed and attributed to a loose battery socket contact pin.The reported malfunction of "unknown fault" was not replicated or confirmed.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device inappropriately shut down and displayed an "invalid fault code" error message.Complainant indicated that there was no patient involvement in the reported malfunction.